# SDR SWAA2022121372158

- Difficulty date: November 16, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO TRACK AT RBL 13 BS 787+5.   REMOVED CORROSION ON CARGO TRACK AND  FOUND TO BE OUT OF LIMITS IAW DWG 146A7501 AND SRM 53-00-53-1A-2.  TO BE REPLACED ON CUSTOMER CARD TTG8Q00G46AF.
